# SDR IPXA2017032715582

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N357UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37876
- Aircraft time: 9,917 hours, 3,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK EMERGENCY LIGHT SWITCH HAS A BURNED OUT BULB.  REPLACED THE BULB, OPS CHECKED GOOD IAW AMM 33-13-00.
